MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RISE; RISE SPACER

GLOBUS MEDICAL, INC. RISE; RISE SPACER
Model Number 193.103
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implant remains in the patient, and therefore no evaluation can made.Based on the images provided, there appears to be a partial loss of height.It cannot be determined what the implant's current height is and how it compares to when the implant was implanted.No determinations as to the cause of the partial loss of height can be determined.
 
Event or Problem Description
It was reported that a post-op scan revealed the rise spacer had collapsed.

Brand Name
RISE
Common Device Name
RISE SPACER
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon 19403
6109301800
MDR Report Key7013357
Report Number3004142400-2017-00062
Device Sequence Number19728215
Product Code MAX
UDI-Device Identifier00889095213522
UDI-Public00889095213522
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113447
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number193.103
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2017
Supplement Date Received by Manufacturer10/17/2017
Initial Report FDA Received Date11/09/2017
Supplement Report FDA Received Date11/09/2017
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexFemale
Patient Weight44 KG